# SDR USAA960064

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 967-987
- Part time: 32,314 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY FOUND A LEVEL 2 CORRODED AREA, 10 INCHES BY 6 INCHES, LOCATED ON SKIN AT BS 967 THROUGH BS 987, BL 0.  CUT OUT CORRODED SKIN AND INSTALLED DOUBLER AS PER BOEING SRM 53-00-01 AND USAIR EO 40687.  (M)
